skin1 pharmacy login
skin1 pharmacy contact form
0
 x 

Your cart is empty

Total €0,00
Advanced nutrition logo 250Environ logo jane iredale logo
Free Click Collect From Store
Buy online PANADOL EXTRA PARACETAMOL 500mg CAFFEINE 65mg 24PANADOL EXTRA FILM-COATED TABLETS PARACETAMOL 500mg CAFFEINE 65mg 24

Panadol Extra Film-Coated Tablets 24

€5,20
Panadol Extra is 30% more powerful when compared to standard paracetamol*.

Panadol Extra tablets are used for the relief of headache, migraine, backache, rheumatic pain, muscle pain, neuralgia, toothache and period pain. They also relieve discomfort in colds, flu, and sore throat and help reduce temperature.

The tablets contain two active ingredients. Paracetamol is a pain reliever and reduces your temperature when you have a fever. Caffeine acts to further amplify the analgesic effect of paracetamol.

Please Note

This product is a medicine. You will first need to fill in the form to proceed with the purchase.

Description

Panadol Extra  500 mg/65 mg Tablets are faster absorbed than standard paracetamol and caffeine tablets.

Extra effect pain relief from:

  • Headache
  • Toothache
  • Rheumatic pain
  • Feverishness
  • Sore throat
  • Migraine
  • Period pain
  • Backache
  • Aches and pains of colds and flu
  • Helps reduce temperature

Directions:

Adults and children 12 years and over:

Take 2 tablets every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Do not give to children under 12 years of age.

Suitable for adults and children 12 years and over.

Do not exceed the stated dose.

Immediate medical advice should be sought in the even of an overdose, even if you feel well.

Do not take:

Contains paracetamol. Do not take with any other paracetamol containing products.

Avoid too much caffeine in drinks like coffee and tea when taking these tablets.

Consult your doctor:

  • Before taking this medicine if you have liver or kidney disease, including alcohol liver disease.
  • If your headaches become persistent, see your doctor.
  • If symptoms persist consult your doctor.
  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Each tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg.

Also includes a mixture of sodium methyl (E 219), sodium ethyl (E 215) and sodium propyl (E 217) parahydroxbenzoates.

See leaflet for further advice.

 


 We have been authorized by the Pharmaceutical Society Ireland (PSI) to supply Pharmacy only non-prescription medicines and 'General Sale Medicines' within the European Union.

For Reference of Latest List of General Sales Medicines refer to https://www.hpra.ie/homepage/medicines/medicines-information/find-a-medicine

Contact details for the PSI: i.e. Telephone: 01 218 4000, Address: PSI House, Fenian Street, Dublin 2, Email Address:   

A record of each transaction will be retained for a period of 2 years.

buy over the counter medicine on line

Reviews

There are yet no reviews for this product.

Customer Reviews


Very impressed with the high quality level of service that is provided from Skin 1 Pharmacy and added personal touch, always look forward to receiving my order.

Maggie M, Dublin 2


I recently ordered an Environ Kit which arrived the next day!, It was also wrapped in scented paper which was lovely and also there was a little surprise gift in the package, which was really nice. I will definitely be ordering from Skin1 pharmacy again. Great service!!

Faye F, Cork

Secure Shopping

  • Hours

  • Mon-Fri 9.30-6pm
  • Sat 9.30-1.30pm
  • Sun Closed
  • Connect